MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPORT DUO MRI 9.5 FR D/L CHRONOFLEX, MICRO W/SP; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS POWERPORT DUO MRI 9.5 FR D/L CHRONOFLEX, MICRO W/SP; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 1829570
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported that approximately three weeks after port implantation, the port was difficult to infuse and was allegedly unable to aspirate.It was further reported additional attempts via cahtflo/tpa were completed to twice and were unable to aspirate.A week after failure to aspirate occurred, a dye study was completed and found a leak distal to the clavicle.There was no reported patient injury.

Brand Name
POWERPORT DUO MRI 9.5 FR D/L CHRONOFLEX, MICRO W/SP
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8131308
Report Number3006260740-2018-03473
Device Sequence Number13824657
Product Code LJT
UDI-Device Identifier00801741027192
UDI-Public(01)00801741027192
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K090512
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1829570
Device Catalogue Number1829570
Device Lot NumberRECN0954
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2018
Initial Report FDA Received Date12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient Weight100